# SDR SWAA2025060274531

- Difficulty date: May 23, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N285WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32536
- Aircraft time: 57,830 hours, 34,946 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED LOWER SURFACE AFT TRAILING EDGE RH MAIN INB FLAP<[01] OK TO INSTALL;[02] REMOVED AFT TRAILING EDGE RH MAIN I/B FLAP AND INSTALLED NEW AFT TRAILING EDGE RH MAIN I/B FLAP (WEDGE ASSEMBLY) P/N 113A2500-14 IAW AIPC 27-51-11-01B AND AMM 20-50-11-910-801 SCREW GUN ID PER2472 S/N: N/A CAL DUE 08/2025.;[03] VERIFIED CORRECTIVE ACTION
